Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 970284, 10 pages
http://dx.doi.org/10.1155/2009/970284
Research Article

Generalizing Benford's Law Using Power Laws: Application to Integer Sequences

Feldstrasse 145, CH-8004 Zürich, Switzerland

Received 25 March 2009; Revised 16 July 2009; Accepted 19 July 2009

Academic Editor: Kenneth Berenhaut

Copyright © 2009 Werner Hürlimann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Werner Hürlimann, “Generalizing Benford's Law Using Power Laws: Application to Integer Sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 970284, 10 pages, 2009. https://doi.org/10.1155/2009/970284.